MathSciNet Relay Station
MathSciNet bibliographic data
MR1723137 (2001b:53051) 53C28 (53A30 53C26)
Gover, A. Rod; Slovák, Jan Invariant local twistor calculus for quaternionic structures and related geometries. J. Geom. Phys. 32 (1999), no. 1, 14–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement